(Closed) Very very short periods after getting off pill :(

posted 7 years ago in TTC
Post # 16
Member
697 posts
Busy bee

Bump! Since stopping the pill almost 4 months ago I get +ovulation test & signs on CD18 and a regular period every 28 days, but my LP is (obviously) short and my periods have been only 3 days of light brown spotting. This month I found out my progesterone 8dpo was only 4.5! And my AMH was1. I have appt w RE but in meantime, this past month I used OTC progesterone cream after O. Period is somewhat heavier so far, with bright red blood this month. Anyone else experienced this post BC? I’m trying not to be worried about my low labs since I was on BC for 10 years and took most packs straight through. I just hope it doesn’t take me a long time to conceive now!

Post # 17
Member
1118 posts
Bumble bee
  • Wedding: October 2015

Blondee :  yup, same exact thing happened to me when I went off BCP a year ago. I was always very heavy when I was younger, but now I have 1 – 2 day periods with light flow. I’m not saying it’s normal (and I think it may be a sign of estrogen deficiency after BCP), but I am definitely ovulating, and I did manage to get pregnant once. So maybe ask your doctor to check your estrogen levels if you’re nervous, but it’s not a deal breaker! Good luck!

Post # 18
Member
697 posts
Busy bee

sleepymelis :  good that you’ve still been able to get pregnant.  I think you’re right – in my case my estrogen and progesterone were technically “in range” for someone who ovulated, but on the low end of normal.  And that makes me worried about infertility, coupled with a lower AMH (1).  But I’m glad that hasn’t been your experience.

Post # 19
Member
697 posts
Busy bee

Bump- my first 3 periods off OCPs came regularly & I was O’ing, but Super light and with spotting starting 7dpo. Last month my LP lengthened to 12 days and no spotting at all beforehand. I’ve been a late O (CD 18-20). Do you think it’s possible my O date will move up the further out I get from OCPs? Bc I’m currently CD12 and getting flashing Smileys on my Clearblue Advanced OPK

The topic ‘Very very short periods after getting off pill :(’ is closed to new replies.

Find Amazing Vendors